# SDR SWAA2013092520472

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 2,386 hours, 960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER LIGHT EXIT LIGHT COVER LOOSE.  R & R LENS IAW SIP.
